# SDR UIEA2025011000024

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fire Seal
- Part number: 311U2680114
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 NACELLE STRUT FIRE SEAL ON NAC STA 256 INBOARD AND OUTBOARD SIDE WITH WEAR.( ENGINE #1 NACELLE STRUT FIRE SEAL ON NAC STA 256 INBOARD AND OUTBOARD SIDE WAS REPLACED IAW SRM 51-10-02-0G-0. NO FURTHER DEFECTS NOTED )
